Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   ADVANCES IN MATHEMATICAL MODELING   Summer-Autumn 2019 , Volume 9 , Number 2 ; Page(s) 146 To 170.
 
Paper: 

A generalized convex quadratic programming to solve fuzzy linear system

 
 
Author(s):  Solaymani Fard Omid*, AKHOUNDI NASER, RamezanZadeh Mohadeseh, GACHPAZAN MORTEZA
 
* Department of Applied Mathematics, Ferdowsi University of Mashhad, Mashhad, Iran
 
Abstract: 
The linear systems are one of the most important tools for modeling real-world phenomena. Because the real-world phenomena are always associated with uncertainty, solving the fuzzy linear system have a great importance. One of the proposed methods to find the exact and approximate solutions of a fuzzy linear system is using the least squares method. In this method, by choosing an arbitrary meter and solving a quadratic programming, they provide an approximate (or exact) solution for the fuzzy linear system. In this paper, at first, we prove that under some conditions and not depending on the selected meter the quadratic programming is convex. Therefore, by considering three different meters and solving several examples, we compare the obtained approximate solutions.
 
Keyword(s): Fuzzy Numbers Convex,quadratic programming,Least squares
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

Solaymani Fard, O., & AKHOUNDI, N., & RamezanZadeh, M., & GACHPAZAN, M. (2019). A generalized convex quadratic programming to solve fuzzy linear system. ADVANCES IN MATHEMATICAL MODELING, 9(2 ), 146-170. https://www.sid.ir/en/journal/ViewPaper.aspx?id=696952



Vancouver: Copy

Solaymani Fard Omid, AKHOUNDI NASER, RamezanZadeh Mohadeseh, GACHPAZAN MORTEZA. A generalized convex quadratic programming to solve fuzzy linear system. ADVANCES IN MATHEMATICAL MODELING. 2019 [cited 2021October25];9(2 ):146-170. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=696952



IEEE: Copy

Solaymani Fard, O., AKHOUNDI, N., RamezanZadeh, M., GACHPAZAN, M., 2019. A generalized convex quadratic programming to solve fuzzy linear system. ADVANCES IN MATHEMATICAL MODELING, [online] 9(2 ), pp.146-170. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=696952.



 
  pdf-File
Yearly Visit 36
 
 
Latest on Blog
Enter SID Blog